# SDR HNAA2018092600228

- Difficulty date: September 21, 2018
- Submitted: September 26, 2018
- Operation: Air carrier
- Aircraft: N633AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145148
- Aircraft time: 43,843 hours, 40,946 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit & Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PDIS  633     21-01  1664333  21SEP18  ERI  CLOSE
      STRONG ELECTRICAL ODER IN CRUISE FLIGHT FOR TEN MINUETS. IN COCKPIT AND FWD CABIN. ODER THEN DISSIPATED.
                                          29917    00 JBU
FACT  21SEP18  23:35  ERI
            INSPECTED COCKPIT AND FWD CABIN AREA FOR POSSIBLE SOURCES OF ODER, NONE FOUND. ACCOMPLISHED FIM TASK 21-
            20-00-810-801-A NO DEFECTS NOTED AIRCRAFT OK FOR SERVICE.
